MathSciNet Relay Station
MathSciNet bibliographic data
MR1268576 52B20 (14M25)
Sturmfels, Bernd On the Newton polytope of the resultant. J. Algebraic Combin. 3 (1994), no. 2, 207–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement